Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Effexor-side effects

Posted by Lisa on December 30, 1998, at 12:34:47

After trying just about every kind of anti-depressant,
my psychiatrist put me on Effexor. I am currently
taking 300mg a day (150mg twice a day) and I really
starting to feel better, but does anyone ever have
muscle spasms? I have noticed that not only do I have
trouble sleeping because of the strange dreams, but
everytime I try to sleep I can feel my legs jump and
quiver uncontrolably. I never feel rested.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lisa thread:1893